# SDR 2005FA0000255

- Difficulty date: January 21, 2005
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N21407
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870435
- Aircraft time: 8,597 hours
- Engine: Cont LTSIO360EB
- Engine time: 91 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 628437
- Condition: Sheared
- Location: Rt Engine
- Part time: 91 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT WHEN IT EXPERIENCED AN IMMEDIATE ENGINE FAILURE ON THE RIGHT ENGINE, PILOT COULD NOT RESTART ENGINE.  AFTER LANDING MAINTENANCE REPORTED A FITTING ON THE FUEL PUMP FOR THE VAPOR RETURN LINE HAD SHEARED.
